Weird things with Test E, compared to sust..
I'm 26years old and done many kind of cycles, I have always got low blood pressure and never had problems with that, on or off cycle. (Normal off pressure around 110/65)
Now I'm week 4 on my test only cycle.
I started w/ test enanthate, 250mg first shot. After 24hours, I started to feel like high blood pressure, you know a heavy heart beat, little bit dizzy feeling and pressure feeling in head, etc. Heartrate went up and I felt very anxious about it as it didn't want to slow down. This went on for 4-5days, and got worse when I did a second (smaller) shot too.
Then I tried to switch to Sustanon250, I went with that 2 weeks (same dose) and sides pretty much fade out. Eventhough my blood pressure was still slightly up, everything went pretty nicely. (Right hand says 135/80, Left 125/75 it's always more in right hand..)
Well, I decided to give enanthate another go, and yesterday I did 50/50mix of sust and test e. Surprise surprise.. this morning I felt very heavy heartbeat and very dizzy/anxious, and my blood pressure is 145/95 in the right hand..!
I mean wt*....?
BOTH are tested in drug lab, there is 250mg enanthate in that ena, and there is exactly the correct mix of 4 esters in that sust250.
How is this possible, test is test right? And there is long esters in Sust too.
I' ve been taking beta-blocker (bisoprolol 2mg/d)
to keep heartreat normal, it lowers the BP some too but the diastolic pressure is moderately high still (80-90).
p.s. I also got facial acne from the test enanthate, in first week. That went away too when I changed to sust. I have never got facial acne with sust or test prop even in long cycles.
post edited by Gothia - 2011/04/05 22:07:41